, , ,

<<


 >>  ()
Pages:     | 1 |   ...   | 4 | 5 ||

. . . 530.132, 514.74 - ...

-- [ 6 ] --

[2] Markov partitions and minimal sets for axiom A diffeomorphisms, Amer. J. Math. 92, 907918 (1970).

[3] Entropy for group endomorphisms and homogeneous spaces, Trans.

Amer. Math. Soc. 153, 401414 (1971).

[4] Symbolic dynamics for hyperbolic ows, Amer. J. Math. 95, 429 (1973).

[5] Some systems with unique equilibrium states, Math. Systems Theory 8, 193202 (1974).

[6] Equilibrium States and the Ergodic Theory of Anosov diffeomorphisms.

Lecture Notes in Math. 470. Springer, Berlin, 1975.

R. Bowen and D. Ruelle [1] The ergodic theory of axiom A ows, Inventiones Math. 29, 181 (1975).

L. A. Bunimovi c [1] Imbedding of Bernoulli shifts in certain special ows, Uspehi Mat.

Nauk 28, 3, 171172 (1973).

D. Capocaccia [1] A denition of Gibbs state for a compact set with Z action, Commun.

Math. Phys. 48, 8588 (1976).

G. Choquet and P.-A. Meyer [1] Existence et unicit des repr sentations int grates dans les convexes e e e compacts quelconques, Ann. Inst. Fourier 13, 139154 (1963).

K. L. Chung [1] Markov Chains with Stationary Transition Probabilities. Springer, Berlin, 1967.

J. P. Conze [1] Entropie dun groupe ab lien de transformations, Zeitschr. Wahrsche e inlichkeitstheorie Verw. Gebiete 25, 1130 (1972).

M. Denker [1] Remarques sur la pression pour les transformations continues, C. R.

Acad. Sci. Paris 279, A967A970 (1974).

M. Denker, C. Grillenberger, and K. Sigmund [1] Ergodic Theory on Compact Spaces. Lecture Notes in Mathematics 527. Springer, Berlin, 1976.

E. I. Dinaburg 278 [1] The relation between topological entropy and metric entropy, Dokl.

Akad. Nauk SSSR 190, 1, 1922 (1970). English translation. Soviet Math. Dok.

11, 1316 (1970).

R. L. Dobrushin [1] The description of a random eld by means of conditional probabilities and conditions of its regularity, Teorija Verojatn. i Ee Prim. 13, 201229 (1968).

English translation. Theory Prob. Applications 13, 197224 (1968).

[2] Gibbsian random elds for lattice systems with pairwise interactions, Funkts. Analiz i Ego Pril. 2, 4, 3143 (1968). English translation. Functional Anal. Appl. 2, 292301 (1968).

[3] The problem of uniqueness of a Gibbsian random eld and the problem of phase transitions, Funkts. Analiz i Ego Pril. 2, 4, 4457 (1968). English translation, Functional Anal. Appl. 2, 302312 (1968).

[4] Analyticity of correlation functions in one-dimensional classical systems with slowly decreasing potentials, Commun. Math. Phys. 32, 269 (1973).

F. J. Dyson [1] Existence of a phase-transition in a one-dimensional Ising ferromagnet, Commun. Math. Phys. 12, 91107 (1969).

S. A. Elsanousi [1] A variational principle for the pressure of a continuous Z 2 -action on a compact metric space, Amer. J. Math. 99, 77106 (1977).

M. E. Fisher [1] The theory of condensation and the critical point, Physics 3, 255 (1967).

J. M. Franks [1] A reduced zeta function for diffeomorphisms, Amer. J. Math. 100, 2 (1978).

H. Furstenberg and H. Kesten [1] Products of random matrices, Ann. Math. Statist. 31, 457469 (1960).

G. Gallavotti [1] Ising model and Bernoulli schemes in one dimension, Commun. Math.

Phys. 32, 183190 (1973).

[2] Funzioni zeta ed insiemi basilari, Accad. Lincei. Rend. Sc. s. mat. e nat. 61, 309317 (1976).

G. Gallavotti and S. Miracle-Sole [1] Statistical mechanics of lattice systems, Commun. Math. Phys. 5, 317323 (1967).

F. R. Gantmaher [1] The Theory of Matrices. Nauka, Moscow, 1967. English translation, Chelsea, New York, 1964.

H.-O. Georgii [1] Phasen bergang 1. Art bei Gittergasmodellen. Lecture Notes in Physics u 16. Springer, Berlin, 1972.

[2] Two remarks on extremal equilibrium states, Commun. Math. Phys.

32, 107118 (1973).

T. N. T. Goodman [1] Relating topological entropy and measure entropy, Bull. London Math.

Soc. 3, 176180 (1971).

L. W. Goodwyn [1] Topological entropy bounds measure-theoretic entropy, Proc. Amer.

Math. Soc. 23, 679688 (1969).

R. B. Grifths and D. Ruelle [1] Strict convexity (continuity) of the pressure in lattice systems, Commun. Math. Phys. 23, 169175 (1971).

B. M. Gurevi [1] Topological entropy of enumerable Markov chains, c Dokl. Akad. Nauk SSSR 187, 4, 754757 (1969). English translation. Soviet Math. Dokl. 10, 911915 (1969).

B. M. Gurevi and V. I. Oseledec c [1] Gibbs distributions and dissipativeness of U -diffeomorphisms, Dokl.

Akad. Nauk SSSR 209, 5, 10211023 (1973). English translation. Soviet Math.

Dokl. 14, 570573 (1973).

H. Halmos [1] Measure Theory. D. Van Nostrand, Princeton, 1950.

M. W. Hirsch 280 [1] Expanding maps and transformation groups, in Global Analysis Proc.

Symp. Pure Math. 14, 1970, pp. 125131.

R. B. Israel [1] Existence of phase transitions for long-range interactions, Commun.

Math. Phys. 43, 5968 (1975).

[2] Tangents to the Pressure as Invariant Equilibrium States in Statistical Mechanics of Lattice Systems, Princeton University Press, Princeton, 1978.

M. Keane [1] Sur les mesures invariantes dun recouvrement regulier, C. R. Acad.

Sci. Paris 272, A585A587 (1971).

G. K the o [1] Topologische lineare R ume I. Springer, Berlin, 1960.

a O. E. Lanford [1] Selected topics in functional analysis, in M canique statistique et e th orie quantique des champs. Les Houches 1970. (C. De Witt, and R. Stora, e eds.), pp.-09214. Gordon and Breach, New York, 1971.

[2] Entropy and equilibrium states in classical statistical mechanics, in Statistical mechanics and mathematical problems, Lecture Notes in Physics 20, pp. 1113. Springer, Berlin, 1973.

O. E. Lanford and D. W. Robinson [1] Statistical mechanics of quantum spin systems III, Commun. Math.

Phys. 9, 327338 (1968).

O. E. Lanford and D. Ruelle [1] Observables at innity and states with short range correlations in statistical mechanics, Commun. Math. Phys. 13, 194215 (1969).

A. Lasota and J. A. Yorke [1] On the existence of invariant measures for piecewise monotonic trans formations, Trans. Amer. Math. Soc. 186, 481488 (1973).

F. Ledrappier [1] Mesures d quilibre sur un r seau, Commun. Math. Phys. 33, 119 e e (1973).

[2] Principe variationnel et syst` mes dynamiques symboliques, Z. Wahr e scheinlichkeitstheorie Verw. Gebiete 30, 185202 (1974).

F. Ledrappier and P. Walters [1] A relativised variational principle for continuous transformations, J.

London Math. Soc. 16, 568576 (1977).

A. N. Livic s [1] Homology properties of Y -systems, Mat. Zametki 10, 5, 555 (1971). English translation. Math. Notes 10, 758763 (1971).

[2] Cohomolgy of dynamical systems, Izv. Akad. Nauk SSSR. Ser. Mat. 36, 6, 12961320 (1972). English translation. Math. USSR Izvestija 6, 1276 (1972).

A. Manning [1] Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3, 215220 (1971).

[2] Topological entropy and the rst homology group, in Dynamical Systems. Warwick 1974, Lecture Notes in Mathematics 468, pp. 185190.

Springer, Berlin, 1975.

S. Mazur [1] Uber konvexe Mengen in linearen normierten R umen, a Studia Math. 4, 7084 (1933).

M. Misiurewicz N [1] A short proof of the variational Principle for a Z+ action on a compact space, Ast risque 40, 147157 (1976).

e D. S. Ornstein [1] Ergodic Theory, Randomness, and Dynamical Systems. Yale Mathema tical Monographs 5. Yale University Press, New Haven, 1974.

V. I. Oseledec [1] A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moscov. Mat. Obc. 19, 179210 (1968). English s translation, Trans. Moscow Math. Soc. 19, 197231 (1968).

W. Parry [1] Intrinsic Markov chains, Trans. Amer. Math. Soc. 112, 5566 (1964).

[2] Topological Markov chains and suspensions, Warwick preprint, 1974.

R. Phelps [1] Lectures on Choquets Theorem. Van Nostrand Mathematical Studies 7. D. Van Nostrand, Princeton, 1966.

282 C. J. Preston [1] Gibbs States on Countable Sets. Cambridge Tracts in Mathematics 68.

Cambridge University Press, Cambridge, 1974.

[2] Random Fields. Lecture Notes in Mathematics 534. Springer, Berlin, 1976.

M. Ratner [1] The central limit theorem for geodesic ows on n-dimensional manifolds of negative curvature, Israel J. Math. 16, 181197 (1973).

[2] Anosov ows with Gibbs measures are also Bernoullian, Israel J.

Math. 17, 380391 (1974).

R. M. Robinson [1] Undecidability and nonperiodicity for tilings of the plane, Inventiones Math. 12, 177209 (1971).

D. W. Robinson and D. Ruelle [1] Mean entropy of states in classical statistical mechanics. Common.

Math. Phys. 5, 288300 (1967).

V. A. Rohlin [1] On the fundamental ideas of measure theory, Mat. Sbornik (N. S.) 25, 107150 (1949). English translation, Amer. Math. Soc. Transl., Ser. 1, 10, 1 (1952).

D. Ruelle [1] A variational formulation of equilibrium statistical mechanics and the Gibbs phase rule, Commun. Math. Phys. 5, 324329 (1967).

[2] Statistical mechanics of a one-dimensional lattice gas, Commun. Math.

Phys. 9, 267278 (1968).

[3] Statistical Mechanics. Rigorous Results. Benjamin, New York, 1969.

[4] Statistical mechanics on a compact set with Z -action satisfying expansiveness and specication, Bull. Amer. Math. Soc. 78, 988991 (1972);

Trans. Amer. Math. Soc. 185, 237251 (1973).

[5] A measure associated with axiom A attractors, Amer. J. Math. 98, 619654 (1976).

[6] Generalized zeta-functions for axiom A basic sets, Bull. Amer. Math.

Soc. 82, 153156 (1976).

[7] Zeta-functions for expanding maps and Anosov ows, Inventiones Math. 34, 231242 (1976).

[8] A heuristic theory of phase transitions, Commun. Math. Phys., 53, 195208 (1977).

D. Ruelle and D. Sullivan [1] Currents, ows and diffeomorphisms, Topology 14, 319327 (1975).

P. Shields [1] The Theory of Bernoulli Shifts. University of Chicago Press, Chicago, 1973.

M. Shub [1] Endomorphisms of compact differentiable manifolds, Amer. J. Math.

91, 175199 (1969).

B. Simon [1] The P ()2 Euclidean (Quantum) Field Theory. Princeton University Press, Princeton, 1974.

Ia. G. Sinai [1] Markov partitions and C-diffeomorphisms, Funkts. Analiz i Ego Pril.

2, 1, 6489 (1968). English translation. Functional Anal. Appl. 2, 6182 (1968).

[2] Construction of Markov partitions, Funkts. Analiz i Ego Pril. 2, 3, 7080 (1968). English translation, Functional Anal. Appl. 2, 245253 (1968).

[3] Mesures invariantes des Y -systemes, in Actes, Congr s intern. Math., e Nice, 1970, Vol. 2 pp. 929940. Gauthier-Villars, Paris, 1971.

[4] Gibbsian measures in ergodic theory, Uspehi Mat. Nauk 27, 4, 2164 (1972). English translation, Russian Math. Surveys 27, 4, 2169 (1972).

S. Smale [1] Differentiable dynamical systems, Bull. Amer. Math. Soc. 73, 747 (1967).

M. Smorodinsky [1] Ergodic Theory, Entropy. Lecture Notes in Mathematics 214. Springer, Berlin, 1971.

W. G. Sullivan 284 [1] Potentials for almost Markovian random elds, Commun. Math. Phys.

33, 6174 (1973).

G. Velo and A. S. Wightman (eds.) [1] Constructive Quantum Field Theory. Lecture Notes in Physics 25.

Springer, Berlin, 1973.

P. Walters [1] A variational principle for the pressure of continuous transformations, Amer. J. Math. 97, 937971 (1976).

[2] Ergodic Theory. Introductory Lectures. Lecture Notes in Mathematics 458. Springer, Berlin, 1975.

[3] A generalized Ruelle Perron Frobenius theorem and some applications, Asterisque 40, 183192 (1976).

[4] Invariant measures and equilibrium states for some mappings which expand distances, Trans. Amer. Math. Soc., to appear.

R. F. Williams [1] Classication of subshifts of nite type, Ann. of Math. 98, 120 (1973). Errata, Ann. of Math. 99, 380381 (1974).

8 [1] M. Artin and B. Mazur, On periodic points, Ann. of Math. (2) (1965), 8299.

[2] M. Atiyah and R. Bott, A Lefschetz xed point formula for elliptic complexes, Ann. of Math. 86 (1967), 374407;

88 (1968), 451491.

[3] V. Baladi, Dynamical zeta functions, Real and Complex Dynamical Systems (B. Branner and P. Hjorth, eds.), Kluwer Academic Publishers (to be published).

[4] V. Baladi and G. Keller, Zeta functions and transfer operators for piecewise monotone transformations, Comm. Math. Phys. 127 (1990), 459477.

[5] V. Baladi and D. Ruelle, An extension of the theorem of Milnor and Thurston on zeta functions of interval maps, Ergodic Theory Dynamical Systems (to appear).

[6] , Some properties of zeta functions associated with maps in one dimension (in preparation).

[7] P. Billingsley, Ergodic Theory and Information, John Wiley, New York, 1965.

[8] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math. vol. 470, Springer-Verlag, Berlin, 1975.

[9] R. Bowen and O. E. Lanford, Zeta functions of restrictions of the shift transformation, Global Analysis, Proc. Symp. Pure Math. vol. 14, Amer. Math.

Soc., Providence, R. I. (1975), pp. 4349.

[10] G. Choquet and P.-A. Meyer, Existence et unicit des repr sentations e e int grates dans les convexes compacts quelconques, Ann. Inst. Fourier (Gre e noble) 13 (1963), 139154.

[11] M. Denker, C. Grillenberger and K. Sigmund, Ergodic theory on compact spaces, Lecture Notes in Math. vol. 527, Springer-Verlag, Berlin, 1976.

[12] D. Fried, The zeta functions of Ruelle and Selberg I, Ann. Sci. Ecole Norm. Sup. (4) 19 (1986), 491517.

[13] , Rationality for isolated expansive sets, Adv. in Math. 65 (1987), 3538.

[14] , The at-trace asymptotics of a uniform system of contractions (Preprint).

[15] A. Grothendieck, Produits tensoriels topologiques et espaces nucl ai e res, Mem. Amer. Math. Soc. vol. 16, Providence, R. I., 1955.

[16] , La th orie de Fredholm, Bull. Soc. Math. France 84 (1956), e 319384.

[17] J. Guckenheimer, Axiom A + no cycles f (t) rational, Bull.

Amer. Math. Soc. 76 (1970), 592594.

[18] V. Guillemin and Sh. Sternberg, Geometric asymptotics, Math.

Surveys vol. 14, Amer. Math. Soc., Providence, R. I., 1977.

[19] N. Haydn, Meromorphic extension of the zeta function for Axiom A ows, Ergodic Theory Dynamical Systems 10 (1990), 347360.

[20] F. Hofbauer, Piecewise invertible dynamical systems, Probab. Theor.

Relat. Fields 72 (1986), 359386.

286 [21] F. Hofbauer and G. Keller, Zeta-functions and transfer-operators for piecewise linear transformations, J. Reine Angew. Math. 352 (1984), 100113.

[22] G. Keller and T. Nowicki, Spectral theory, zeta functions and the distribution of periodic points for Collet Eckmann maps, Comm. Math. Phys.

149 (1992), 3169.

[23] G. Levin, M. Sodin and P. Yuditskii, A Ruelle operator for a real Julia set, Comm. Math. Phys. 141 (1991), 119131.

[24] , Ruelle operators with rational weights for Julia sets, J. Analyse Math. (to appear).

[25] A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), 215220.

[26] M. Martens, Interval dynamics, Thesis, Delft, 1990.

[27] D. Mayer, Continued fractions and related transformations, Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces (T. Bedford, M. Keane, C.

Series, eds.) Oxford University Press, Oxford, 1991.

[28] W. de Melo, Lectures on one-dimensional dynamics, 17e Coloquio Brasileiro de Matematica, Rio de Janeiro.

[29] J. Milnor and W. Thurston, On iterated maps of the interval, Dynamical Systems, Lecture Notes in Mathematics vol. 1342, Springer, Berlin, 1988, pp. 465563.

[30] Nihon Sugakkai, ed., Encyclopedic Dictionary of Mathematics, MIT Press, Cambridge, Mass., 1977.

[31] R. D. Nussbaum, The radius of the essential spectrum, Duke Math.

J. 37 (1970), 473478.

[32] W. Parry and M. Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A ows, Ann. of Math. (2) 118 (1983), 573591.

[33] , Zeta Functions and the Periodic Orbit Structure of Hyperbolic Dynamics, Societe Mathematique de France (Asterisque vol. 187188), Paris, 1990.

[34] C. J. Preston, Iterates of maps on an interval, Lecture Notes in Mathematics vol. 999, Springer, Berlin, 1983.

[35] D. Ruelle, Statistical mechanics on a compact set with Z action satisfying expansiveness and specication, Bull. Amer. Math. Soc. 78 (1972), 988991;

Trans. AMS 185 (1973), 237251.

[36] , Zeta functions and statistical mechanics, Asterisque 40 (1976), 167176.

[37] , Generalized zeta-functions for axiom A basic sets, Bull. Amer.

Math. Soc. 82 (1976), 153156.

[38] , Zeta-functions for expanding maps and Anosov ows, Invent.

Math. 34 (1976), 231242.

[39] , Thermodynamic Formalism, Addison-Wesley, Reading MA, 1978.

[40] , The thermodynamic formalism for expanding maps, Comm.

Math. Phys. 125 (1989), 239262.

[41] , An extension of the theory of Fredholm determinants, Inst.

Hautes Etudes Sci. Publ. Math. 72 (1990), 175193.

[42] , Spectral properties of a class of operators associated with maps in one dimension, Ergodic Theory Dynamical Systems 11 (1991), 757767.

[43] , Analytic completion for dynamical zeta functions, Helv. Phys.

Acta 66 (1993), 181191.

[44] , Functional equation for dynamical zeta functions of Milnor Thurston type (to appear).

[45] H. H. Rugh, The correlation spectrum for hyperbolic analytic maps, Nonlinearity 5 (1992), 12371263.

[46] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc.

73 (1967), 747817.

[47] F. Tangerman, Meromorphic continuation of Ruelle zeta functions, Boston University thesis, 1986 (unpublished).

[48] P. Walters, Ergodic Theory. Introductory Lectures, Lecture Notes in Math. vol. 458, Springer-Verlag, Berlin, 1975.

[49] , A variational principle for the pressure of continuous transforma tions, Amer. J. Math. 97 (1976), 937971.

. . . . . . . . 15.03.02. 60 841/16.

. . . . 16,74. . . . 16,85.

Computer Modern Roman. 1.

-

426057, . , . , 13.

084 03.04.00.

http://rcd.ru E-mail: borisov@rcd.ru .

610033, . , . , 122.



Pages:     | 1 |   ...   | 4 | 5 ||
 
 >>  ()





 
<<     |    
2013 www.libed.ru - -

, .
, , , , 1-2 .